# SDR SWAA2023070351428

- Difficulty date: May 23, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL ACCESS DOOR CLOSE OUT SHIELD FRAME IS BROKEN.<[01] REMOVED #1 ENGINE I/B FAN COWL OIL ACCESS DOOR CLOSE OUT SHIEL FRAME PER SRM 51-40-02-0G-0 4. E. FIG.8 AND 5. C. (1) FIG.10;[02] REPLACED NEW #1 ENGINE I/B FAN COWL OIL ACCESS DOOR CLOSE OUT SHIEL FRAME PER SRM 51-40-02-0G-0 4. B. AND 5.B. AND CMM 71-13-30.;[03] VERIFIED CORRECTIVE ACTION 1-2
